RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 206, Number 3  


Maps with separable dynamics and the spectral properties of the operators generated by them
A. B. Antonevich, A. A. Ahmatova, Ju. Makowska
3
On the structure of the set of coincidence points
A. V. Arutyunov, B. D. Gel'man
35
On a criterion of conformal parabolicity of a Riemannian manifold
V. M. Keselman
57
The uniqueness of a stationary measure for the stochastic system of the Lorenz model describing a baroclinic atmosphere
Yu. Yu. Klevtsova
91
Distributions of elements on nilpotent varieties of groups
E. I. Timoshenko
143
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019